Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On direct sums of reductive operators
HTML articles powered by AMS MathViewer

by Thomas P. Wiggen PDF
Proc. Amer. Math. Soc. 45 (1974), 313-314 Request permission

Abstract:

An example is given to show that the direct sum of two (distinct) reductive operators need not be reductive. The conjecture that $A \oplus A$ is reductive if $A$ is reductive is shown to be equivalent to the reductive operator conjecture (every reductive operator is normal).
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15
  • Retrieve articles in all journals with MSC: 47A15
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 45 (1974), 313-314
  • MSC: Primary 47A15
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0361837-5
  • MathSciNet review: 0361837